Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SSRI's and Sexual Disfunction

Posted by Bill on April 10, 1999, at 6:56:59

On March 1, 1999, I started on Paxil and my wife started on 20 mg. Celaxa. Both of these were to help us cope with the problems of early Alzheimer's disease in my wife. Although we are both in our 60's, we have always been sexually active. About two weeks later, my "ejaculation problem" had become a "total ejaculation disfunction". I stopped the Paxil and within six days, my sexual capability returned to normal. Within the last three weeks, however, my wife has not been able to achieve an orgasm. She is quite upset about this. Does anyone know whether this problem may be a side effect of the Celaxa?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bill thread:4638